# SDR R61A201306050510

- Difficulty date: June 5, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N106HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000164
- Aircraft time: 16,799 hours, 13,133 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Support Bracket
- Part number: 17010788401
- Condition: Cracked
- Location: Nlg Steering
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN HEAVY CHECK, MX FOUND THE NLG STEERING MANIFOLD SUPPORT BRACKET CRACKED.  MX R & R THE NLG STEERING MANIFOLD SUPPORT BRACKET IAW SRM 51-40-02.  THE ACFT IS OUT OF SERVICE IN HEAVY CHECK.
